RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 257–258 (Mi umn102)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hilbert series and their relations in algebras

D. I. Piontkovskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm102

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1360–1361

Bibliographic databases:

MSC: 16S10, 16W60
Accepted: 02.09.1998

Citation: D. I. Piontkovskii, “Hilbert series and their relations in algebras”, Uspekhi Mat. Nauk, 53:6(324) (1998), 257–258; Russian Math. Surveys, 53:6 (1998), 1360–1361

Citation in format AMSBIB
\Bibitem{Pio98}
\by D.~I.~Piontkovskii
\paper Hilbert series and their relations in algebras
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 257--258
\mathnet{http://mi.mathnet.ru/umn102}
\crossref{https://doi.org/10.4213/rm102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702638}
\zmath{https://zbmath.org/?q=an:0960.16049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1360P}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1360--1361
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347130319}


Linking options:
  • http://mi.mathnet.ru/eng/umn102
  • https://doi.org/10.4213/rm102
  • http://mi.mathnet.ru/eng/umn/v53/i6/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:64
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019